MAUDE Adverse Event Report: DEPUY MITEK LLC US INTRAFIX PEEK TPR SCR, 6-8MMX30MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US INTRAFIX PEEK TPR SCR, 6-8MMX30MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 254652
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that during an anterior cruciate ligament reconstruction procedure on (b)(6) 2020, it was observed that the threads of the intrafix ® peek tapered screw 6-8mm x 30mm device were knotted as inserted.Another like device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (l641954), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
INTRAFIX PEEK TPR SCR, 6-8MMX30MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11086587
Report Number1221934-2020-04089
Device Sequence Number14254913
Product Code MAI
UDI-Device Identifier10886705022380
UDI-Public10886705022380
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number254652
Device Catalogue Number254652
Device Lot NumberL641954
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1